# SDR USAASB03133

- Difficulty date: August 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2613 · Overheat Detection
- Part: Control Module
- Part number: 659401
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORF - FLT 636 - EN ROUTE FROM CLT-PVD, AT FL330, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED. CREW REDUCED THE NR 1 ENGINE THROTTLE TO IDLE AND THE LIGHT EXTINGUISHED.   CREW DECLARED AN EMERGENCY AND DIVERTED TO ORF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE M279 FIRE/OVERHEAT CONTROL MODULE PER MM 26-10-01.  PERFORMED FAULT ISOLATION PER MM 26-11-00-1.  NO FAULTS NOTED.  RAN ENGINE FOR 15 MINUTES AT POWER SETTING.  NO FAULTS NOTED.  (M)
